# SDR P4Y2008F00001

- Difficulty date: July 14, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N1269J
- Make and model: Casa CN235
- Aircraft serial: 012
- Engine: Ge CT77A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Computer
- Part number: 8551
- Condition: Failed
- Location: Autofeather
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AUTO FEATHER TEST INOPERATIVE ON THE LT ENGINE.  MAINTENANCE REPLACED THE AUTO FEATHER COMPUTER AND RETURNED THE AIRCRAFT TO SERVICE.  (K)
